JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
East Asian mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-6973 
eISSN :
2287-2833 
Journal DOI :
10.7858/eamj 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • A NOTE ON HILBERT ALGEBRAS
  • Jun, Y.B. ; Nam, J.W. ; Hong, S.M. ;
  • East Asian mathematical journal , volume 10, issue 2, 1994, Pages 279~285
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • ON A CONJECTURE OF GRAHAM
  • Wei, Shi Ming ; Jun, Young-Bae ;
  • East Asian mathematical journal , volume 10, issue 2, 1994, Pages 295~297
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • WEAKLY COMPACT FUNCTIONS
  • Singh, V.P. ; Chae, G.I. ; Pooniwala, R. ;
  • East Asian mathematical journal , volume 10, issue 2, 1994, Pages 405~408
  • Abstract(view)
PDF Download(new window)